MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00533580
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter guide break.Imdrf impact code f2301 captures the additional device used to retrieve the broken catheter guide.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix-naviflex stent was implanted for bile duct stricture during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, after unlocking the device and retracting the introducer, the assisting nurse noted a tactile response typically associated with successful stent deployment.However, visual monitoring indicated that the stent had not fully separated from the introducer.Upon the physician's instruction to retract the sheath, the sheath was removed, but the introducer tip fractured and remained inside the patient.Although a retrieval device was initially considered, the physician successfully extracted the broken tip using the elevator.A subsequent inspection confirmed the stent was correctly positioned, and no further intervention was necessary.The problem appeared to involve the catheter guide wire, which prevented the black introducer from retracting.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix-naviflex stent and delivery system was used for bile duct stricture during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, after unlocking the device and retracting the introducer, the assisting nurse noted a tactile response typically associated with successful stent deployment.However, visual monitoring indicated that the stent had not fully separated from the introducer.Upon the physician's instruction to retract the sheath, the sheath was removed, but the introducer tip fractured.The tip was retrieved using rat-tooth forceps.A subsequent inspection confirmed that the stent was correctly positioned, and no further intervention was necessary.The problem appeared to involve the catheter guidewire, which prevented the black introducer from retracting.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Blocks a5 and b5 have been corrected.Block h6: imdrf device code a0401 captures the reportable event of catheter guide break.Imdrf impact code f2301 captures the additional device used to retrieve the broken catheter guide.

Brand Name
NAVIFLEX? RX DELIVERY SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22681343
Report Number3005099803-2025-03683
Device Sequence Number8937179
Product Code FGE
UDI-Device Identifier08714729787105
UDI-Public(01)08714729787105(17)261018(10)35163066
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00533580
Device Catalogue NumberM00533580
Device Lot Number0035163066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date11/04/2025
Date Device Manufactured10/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian